# SDR HALA0300082

- Difficulty date: February 14, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 7202388
- Part serial: 13261
- Condition: Stalled
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ATB-TWO LOUD BANGS, FROM LEFT ENGINE, LOW OIL PRESSURE, COMPRESSOR STALL, LEFT ENGINE SHUT DOWN, RETURNED TO HNL, WHERE AN UNEVENTFUL LANDING WAS MADE.  REMOVED AND REPLACED LEFT ENGINE IAW MM.
